# SDR SIMA20150204004

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,500 hours, 33,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12723
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OUTSIDE EMER LIGHTS INOPERATIVE.  R & R BATTERY POWER SUPPLY 4 IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A SN 104600.
